# SDR VJ32002F00079

- Difficulty date: September 25, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: BAO10500
- Part serial: EUR0019
- Condition: Failed
- Location: Lt Mlg
- Part time: 444 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR INSPECTION GEAR ON LT MAIN WOULD NOT RELEASE FROM UP POSITION UNLESS USING EMERGENCY SYSTEM.  TROUBLE SHOOTING THE GEAR SYSTEM FOUND THE LEFT UPLOCK SWITCH WAS NOT RELEASING WHEN GEAR SELECTED TO DOWN POSITION.  PROBABLE CAUE COULD BE THE WIRES TO THE UP LOCK ASSEMBLY RELAY HAVE FAILED.  UPLOCK ASSEMBLY WAS REMOVED AND INSTALLED A NEW UPLOCK ASSEMBLY.  OPERATION CHECK OF THE GEAR SYSTEM CHECKED NORMAL.
